Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Need a cream which lightens the complexion without side effects

Hi i am little dark in colour. . . I used lomela. . . It gives a good result. . Bt i heard it gves sme side effects later. So please can u tel me a cream which lightens the skin . . . It should bea good crem .no problem if it take month to change the skin tone wats tat s ter shud be no side effects.
Asked On : Thu, 4 Apr 2013
Answers:  3 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
HELLO..thanks for your query.
You can follow a few steps to achieve a clearer skin :
1) Use a broad spectrum sun-screen and wear it continuously throughout the day.It is good to apply this even indoors.Ensure you have put on the sunscreen 20 mins before stepping out.
2)Use Glycolic acid based creams at night .They are good exfoliators and help you achieve a clearer skin.
3)You can use Vit.C based creams in the morning .
4)Orally Vit C (1000MG) daily can be taken or other antioxidants.
5)You can go in for Glycolic Peels with a dermatologist to achieve a better lightening of skin.These peels when done once on 15-30 days ,can achieve a lightening of skin tone to a great extent.
Lomella should not be used for skin lightening for long.
Hope you find this helpful.
Best Wishes!
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
thank you for your query
yes ,what you heard is right ,lomela has side effect .
you must stop applying it
you should apply safe cream like niltan cream
better to consult dermatologist first
apply sunscreen and moisturizer regularly
drink more water
i hope i answered your question .
Answered: Fri, 5 Apr 2013
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Thanks for sharing your concern with us.
The results obtained with pigmentation reducing creams in enhancing complexion are temporary. Once the application is discontinued within couple of months, you will get back to your original complexion. Having said this, I would advise that you may instead try to have an even skin tone and reverse sun induced darkening of skin. For the same use a good sunscreen even if staying indoors. Take vitamin c supplements. You may also take few sessions of chemical peels to reverse sun damage and tanning. You may also apply liquorice or arbutin based cream like melaglow to brighten complexion as these creams are supposedly safe in long run.
Take care!
Answered: Fri, 5 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor